Measures and Markov processes on function spaces
Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France no. 46  (1976), p. 131-141
@incollection{MSMF_1976__46__131_0,
     author = {Baxendale, Peter},
     title = {Measures and Markov processes on function spaces},
     booktitle = {Journ\'ees sur la g\'eom\'etrie de la dimension infinie (Lyon, 1975)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1976},
     pages = {131-141},
     zbl = {0338.60042},
     mrnumber = {55 \#12894},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1976__46__131_0}
}
Baxendale, Peter. Measures and Markov processes on function spaces, in Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France, no. 46 (1976), pp. 131-141. doi : 10.24033/msmf.190. http://www.numdam.org/item/MSMF_1976__46__131_0/

[1] N. Aronszajn, La théorie des noyaux reproduisants et ses applications, Proc. Camb. Phil. Soc. 39 (1943), 133-153. | MR 5,38e | Zbl 0061.26204

[2] P. Baxendale, Gaussian measures on function spaces, Amer. Jour. Math. (to appear). | Zbl 0384.28011

[3] P. Baxendale, Wiener processes on manifolds of maps, (to appear). | Zbl 0456.60074

[4] M. Cantor, Sobolev inequalities for Riemannian bundles, Bull. Amer. Math. Soc., 80 (1974), 239-243. | MR 51 #9119 | Zbl 0277.58001

[5] R.M. Dudley, Sample functions of the Gaussian process, Ann. Probability, 1 (1973), 66-103. | MR 49 #11605 | Zbl 0261.60033

[6] R.M. Dudley, J. Feldman and L. Le Cam, On seminorms and probabilities and abstract Wiener spaces, Ann. of Math., 93 (1971), 390-408. | MR 43 #4995 | Zbl 0193.44603

[7] X. Fernique, Régularité de processus gaussiens, Invent. Math., 12 (1971), 304-320. | MR 44 #3380 | Zbl 0217.21104

[8] I.I. Gihman and A.V. Skorohod, Stochastic differential equations, Springer-Verlag, 1972. | MR 49 #11625 | Zbl 0242.60003

[9] L. Gross, Abstract Wiener spaces, Proc. Fifth Berkeley Symp. in Math. Stat. and Probability (1965), Vol. 2, Part. 1, 31-40. | MR 35 #3027 | Zbl 0187.40903

[10] L. Gross, Potential theory on Hilbert space, Jour. Funct. Anal., 1 (1967), 123-182. | MR 37 #3331 | Zbl 0165.16403

[11] L. Gross, Abstract Wiener measure and infinite dimensional potential theory, Lectures in Modern Analysis and Applications II, Springer Notes 140 (1970), 84-116. | MR 42 #457 | Zbl 0203.13002

[12] G. Kallianpur, Abstract Wiener processes and their reproducing kernel Hilbert spaces, Z. Wahr., 17 (1971), 113-123. | MR 43 #6961 | Zbl 0194.49003

[13] H.J. Kushner, On the weak convergence of interpolated Markov chains to a diffusion, Ann. Probability, 2 (1974), 40-50. | MR 50 #14869 | Zbl 0285.60064

[14] R. Palais et Al., Seminar on the Atiyah-Singer Index Theorem, Annals of Mathematical Studies, N° 57, Princeton, 1965. | MR 33 #6649 | Zbl 0137.17002

[15] H. Sato, Gaussian measure on a Banach space and abstract Wiener measure, Nagoya Math. J., 36 (1969), 65-81. | MR 40 #2810 | Zbl 0185.44303